# SDR SWAA2022092647815

- Difficulty date: August 30, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H TRANSITION ANGLE FROM STA 500+8 TO 500A HAS CORROSION AROUND THE FASTENER HOLES / [01] REMOVED CORROSION PER SRM 51-10-02 ; FOUND TO BE OUT OF LIMITS ( 0.011 ) PER SRM 53-00-53-1A-2 .;[02] REMOVED AND REPLACED TRANSITION ANGLE PER SRM 51-40-02 AND SRM 51-10-02;[03] INSPECTED WORK PERFORMED
